# SDR CALA2021111002079

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 68,791 hours, 27,213 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh Aft Flap I/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 AERODYNAMIC SEAL MISSING ON RT O/B AFT FLAP I/B OF #8 CANOE FAIRING.  SEE PHOTO. ADDED PHOTO. ADDED PHOTO. CDL 57BZ CARD 575390 IS AVAILABLE IF NEEDED. ......PARTS ADDED PER IPC DUE TO MISSING SEAL ON RT O/B AFT FLAP, PLACED ON CDL 575390 / APPROVED AND PLACED ON CDL PER TOMC 57BZ. SEAL NOT IN STOCK AT IAH DISPATCH DESK: 85   NAME: JA                   DATE: 07-NOV-21- TOMC APPROVE CDL 57BZ. ONE AERO DYNAMIC SEAL MISSING AT THE RT O/B AFT FLAP.
